MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE®.8F.11 CM (4.3").0.035" (0.89 MM).50 CM (19.7").DOUBLE ENDED..STAINLESS; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS INC. PRELUDE®.8F.11 CM (4.3").0.035" (0.89 MM).50 CM (19.7").DOUBLE ENDED..STAINLESS; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number PSI-8F-11-035/D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that during an intra-arterial [ia] thrombectomy procedure, the side arm tubing on the sheath detached after 5 days of ecmo infusion.The device was replaced, no additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The root cause is attributed to failure of the component.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PRELUDE®.8F.11 CM (4.3").0.035" (0.89 MM).50 CM (19.7").DOUBLE ENDED..STAINLESS
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012088662
MDR Report Key19702684
Report Number1721504-2024-00038
Device Sequence Number17054202
Product Code DRE
UDI-Device Identifier00884450614600
UDI-Public884450614600
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K070159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPSI-8F-11-035/D
Device Lot NumberH2841522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown